# SDR COMA0660338

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 19,855 hours, 18,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Caution Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5500 - DURING TAKEOFF ROLL RECEIVED A RIGHT AIR CONDITIONING PACK HIGH PRESSURE CAUTION, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED AN OPERATIONAL CHECK OF THE AIR CONDITIONING PACKS, DISCREPANCY COULD NOT BE DUPLICATED.
